# SDR ASAA2015061012053

- Difficulty date: June 10, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 6,328 hours, 2,086 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSUCCESSFUL AUTOLAND, JUST AFTER TOUCHDOWN THE AIRPLANE KEPT PITCHING UP, FLARE WAS EXCESSIVE.  ACFT GROUNDED.  PERFORMED FIM 22-11, TASK 801 FOR FAULT CODE 221, 7500, 00 INCORRECT FLARE ON MULTI-CHANNEL APPROACH.  NO FAULTS LOGGED ON EITHER DFGC FFR ON DAY DISCREPANCY.  OCCURRED. REF FIM - CURRENT STATUS BITE GOOD AND PERFORMED NR 49 LAND VERIFY TEST W/PASS.  NO HISTORY LAST 30 DAYS.
